# SDR ASAA2019030528498

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,725 hours, 13,585 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Selector
- Part number: 11500101
- Condition: Faulted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL. THE LIGHT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PZTC BITE. NR 1 CONTROLLER SHOWED " BACKUP ZONE SELECTOR" FAULT. DUE TO HISTORY, REMOVED, REPLACED, AND TESTED FWD ZONE SELECTOR IAW MM 21-61-07-400-803-002. TEST PASSED, OK FOR SERVICE.
